MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT:; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT:; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism (1829)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00595001502, lot #: 64247000, femoral component precoat size e right.00597206532, lot #: 64591619, all poly patella standard size 32mm diameter 8.5 mm thickness.
 
Event or Problem Description
It was reported a patient had an initial right unilateral tka on (b)(6) 2020.Subsequently, the patient developed a right dvt on (b)(6) 2020.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Procedural related complications are influenced by the 'type of surgery, patients pre-existing comorbid state, and perioperative management.' deep vein thrombosis, or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operative for a period of time to prevent the development of dvt / blood clot.Even with the administration of preventive medication, dvt / blood clots can still develop.As the complaint indicated a post-operative complication developed and it can be implied medical intervention was required to treat the complication, therefore our complaint category, medical: procedure related would be appropriate.

Brand Name
TRABECULAR METAL CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT:
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10245257
Report Number3005751028-2020-00066
Device Sequence Number19618786
Product Code JWH
UDI-Device Identifier00889024310049
UDI-Public(01)00889024310049
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue Number00588604410
Device Lot Number64059750
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight61